# SDR DALA2023101808578

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 86,683 hours, 11,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 4R ARM/DISARM HANDLE LOOSE. DISARMED BUT SHOWED ARM ON ECAM. CORRECTIVE ACTION: READJUSTED 4R ARM/DISARM HANDLE + PERFORMED TEST OF DOOR LOCKING MECHANISM. (4350607)
